| Model Number |
542-11-48D |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Injury (2348); Inadequate Osseointegration (2646)
| Date of Event |
12/05/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
This pi is for revision 2 on (b)(6) 2019.It was reported through a medwatch (mw5092894) "during second revision for a loose stryker accolade ii femoral stem, the surgeon noted my trident psl acetabular cup had subsided and aseptic loosening had occurred.The femoral stem was said to be "grossly loose" and the surgeon felt the subsided cup had contributed on the loosening of the stem.The pathologist reported there was 'scant native bone on the cup'.This the second stryker accolade ii stem i have had replaced due to 'no bone ingrowth and gross loosening' in 42 months.".